# SDR DHL2001801562

- Difficulty date: October 16, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULKHEAD LONGERON L-1AL CRACKED 3 INCHES STA 1766.000.  REMOVED DAMAGED LONGERON PER SRM 51-1-20D PG 21.  FABRICATED NEW LONGERON WITH EXTRUSION PER SRM 53-2-2 PG 1-5.  INSTALLED NEW LONGERON PER SRM 51-1-20D PG 9.
